Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Uluslararası 2016

The Effects of Nifedipine in Liver Injury Induced byRenal Ischemia-Reperfusion

Mustafa Can Güler, Ayhan Tanyeli, ERSEN ERASLAN, ELİF POLAT, ELİF POLAT, NEZAHAT KURT

ACTA PHYSIOLOGICA 01.09.2016

Atıf için künye

Güler, M. C., Tanyeli, A., ERASLAN, E., POLAT, E., POLAT, E., & KURT, N. (2016). The Effects of Nifedipine in Liver Injury Induced byRenal Ischemia-Reperfusion. ACTA PHYSIOLOGICA.

BibTeX
@article{guler2016-210176,
  author = {Güler, Mustafa Can and Tanyeli, Ayhan and ERASLAN, ERSEN and POLAT, ELİF and POLAT, ELİF and KURT, NEZAHAT},
  title = {The Effects of Nifedipine in Liver Injury Induced byRenal Ischemia-Reperfusion},
  journal = {ACTA PHYSIOLOGICA},
  year = {2016},
  issn = {1748-1708},
  url = {https://akademik.atauni.edu.tr/yayinlar/210176-the-effects-of-nifedipine-in-liver-injury-induced-byrenal-ischemia-reperfusion}
}